Maximum entropy and robust prediction on a simplex

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The related problems of (finite-length) robust prediction and maximizing spectral entropy over a simplex of co-variance matrices are considered. General properties of iterative solutions of these problems are developed, and monotone convergence proofs are presented for two algorithms that provide such solutions. The analogous problems for simplexes of spectral densities are also considered.

Original languageEnglish (US)
Pages (from-to)1150-1164
Number of pages15
JournalIEEE Transactions on Information Theory
Issue number4
StatePublished - 1999

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences


Dive into the research topics of 'Maximum entropy and robust prediction on a simplex'. Together they form a unique fingerprint.

Cite this